# SDR REXA2020040100418

- Difficulty date: March 29, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N981EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7768
- Aircraft time: 30,900 hours, 29,816 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60205
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH OVERWING EMERGENCY EXIT LIGHT AT FLOOR LEVEL INOP
REPLACED RH OVERWING EMERGENCY EXIT LIGHT PN 6020-5 AT FLOOR LEVEL IAW CRJ-200 AMM 33-51-10. EMERGENCY LIGHTS OPS CHECKS GOOD IAW CRJ-200 AMM 33-51-10.
